MAUDE Adverse Event Report: GYRUS ACMI, INC. ENDOSCOPIC INTRUMENT LUBRICANT, 3/PK; LARYNGOSCOPE, RIGID

GYRUS ACMI, INC. ENDOSCOPIC INTRUMENT LUBRICANT, 3/PK; LARYNGOSCOPE, RIGID
Model Number AE-1
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the endoscopic instrument lubricant was used on the patient which was an off-label use.The customer used the lubricant to help pass the scope down the patient.The issue was found during an unknown procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the root cause of the off label use was the customer used the lubricant to help pass the scope down the patient.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d4: lot number was documented as "unknown" and was intended to be "asku" as the information was requested, but unable to be provided.The d4 udi could not be provided in full due to the unknown lot number, therefore, the udi field only provided the di available.If additional information is received, a supplemental report will be submitted.

Brand Name
ENDOSCOPIC INTRUMENT LUBRICANT, 3/PK
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18097506
Report Number3011050570-2023-00177
Device Sequence Number8051479
Product Code CCW
UDI-Device Identifier00821925038110
UDI-Public00821925038110
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K883819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAE-1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer12/11/2023
07/22/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date01/01/2024
08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown